# SDR SWIA201024592

- Difficulty date: July 18, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 30,781 hours, 44,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF EMERGENCY LIGHTS IN CABIN EXTREMELY DIM.  (FLT 6232)  REPLACED LIGHT ASSEMBLY.
